I was at about 65 days clean from Hydrocodone, and felt great. The best I have felt in years. Finally no headaches, no achy joints, no shoulder pain, I was clean and felt wonderul. People were complimenting me on how much happier I seemed. They never knew I had an addiction problem in the first place, so I was really happy with these kind words. I figured I was in the clear, and I thought to myself, "I can take just take half "of a Hydrocodone, so I did. That has been two weeks ago. I up to taking 1.5 10's now, which may not seem like a lot, but its three times the amount from 0 pills. And at this rate I will be up to 3 pills by next week, then 5, then....well you get the point. I decided today is the day to stop cold turkey again. I took my pills for the Thomas Recipe, not that I expect full blown withdrawals due to the low amount consumed. However, the mental part is what is hurting me right now. I'm kinda bummed, because now instead of celebrating 90 days on Friday, I have to start over with week number 1. For all those people having doubts, and thinking " I can take just one," please don't do it. I feel sad and achy and its just not worth it. Resist and get through the day. You don't want to be starting your day count over like I am. Day 1 baby!
Don't beat yourself up. You slipped, but are back here rather QUICKLY, so that tells me you have made a mental 'about face' turnaround and will succeed this time. I've been there, done that many times myself, and so have most of the wonderful people on this site. You have to understand the 'mechanism of action' of the opiates, how they shut down the Brain's Endorphin Factory with prolonged use- this is what causes the dependency and the withdrawal symptoms once we quit cold turkey or taper. The Endorphin Factory takes about a week to get its workers back in place and the assembly line ready to start producing endorphins again so that we start to feel decent again.
I'm on day 25 or 26 clean this time, and I have already been confronted with Lortabs, Roxie's, you name it. However, since I fully understand the mechanism of action now, I had ZERO cravings or temptations for the pills. As a matter of fact, the thought of taking 'just one' actually made me nauseated. I think that was because I know what road the 'just one' will take me to, and I don't wanna go back there ever again. Hang tough , and endure!
The same thing happened to me can you please tell me how you over came it. I know the withdrawal is horrible & I also have two young babies to tend to today is the day I just realized that I relapsed and I was addicted for two years did the opiate recipe on December 20 2014 and on march 20 2015 I told myself just a half so I'm lost
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.